# SDR UIEA20180516869

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WXR FAIL ANT FAULT MESSAGE. DURING TEST.   WEATHER RADAR TRANSCEIVERS RERACKED IAW AMM 34-43-01, REV 124.  WEATHER RADAR TRANSCEIVER TEST CARRIED OUT IAW AMM 34-43-01-584-046, REV 124.  FOUND SATISFACTORY.
